Journal article icon

Journal article

Proton deflectometry of a magnetic reconnection geometry

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.3377787

Authors


Willingale, L More by this author
Nilson, PM More by this author
Kaluza, MC More by this author
Dangor, AE More by this author
Expand authors...
Journal:
PHYSICS OF PLASMAS
Volume:
17
Issue:
4
Pages:
043104-043104
Publication date:
2010-04-05
DOI:
ISSN:
1070-664X
URN:
uuid:80c39df2-54f2-4bcd-8788-9c4ee4d8f90f
Source identifiers:
219313
Local pid:
pubs:219313

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP